... 20 mg to avoid side effects. I take the meds in the a.m. I have been falling asleep while trying to read the newspaper. could adding the Prozac with the lower dose of Effexor be causing this ? no other side effects!
It took me 10 months to go from 150mg Effexor to nothing and have had no side effects. I have read elsewhere that Prozac can help with withdrawing from Effexor. I think you should talk to doctor about the effects you are getting. You must withdraw very slowly from Effexor as can be difficult.
I was given 10Mg Prozac &150Mg wellbutrin to go off Effexor (to start a new med) two days into it I couldn't keep my head up, and I was sick a dog! Prozac did not help me in the least! Needles to say I immediately went back on my Effexor! I was NOT impressed with Prozac to help me through withdrawals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Oct 2010 • 2 answers
Updated 30 Jun 2013 • 6 answers
Updated 9 Mar 2018 • 11 answers
Updated 18 Aug 2016 • 3 answers
Updated 3 Jun 2017 • 3 answers